# SDR CA140421003

- Difficulty date: April 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 22,038 hours
- Engine: Ge CF348E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 17014806401
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O BLEED 2 OVERPRESS AMBER EICAS ALERT.  CHECKLIST PROCEDURE CARRIED OUT WITH NO RELIEF.  EMERGENCY DECLARED AND ACFT RETURNED TO DEPARTURE IAW CHECKLIST.  MECHANIC ON RAMP DISCOVERED CRACKED T-DUCT.  NR 2 ENGINE BLEED "T-DUCT" REPLACED IAW AMM 36-11-04.  OPS CHECKED SERVICEABLE. NO BLEED ABNORMALITIES RECORDED.
